Welcome to Fotografix!

January 4th, 2007 by Author

These are the most normal indicators of an overdose you might obtain if you take Fluoxetine in bigger quantities than recommended: irrepressible shaking of a component of the body, fainting, complication, dizziness, fever, nervousness, hallucinations, irregular or striking heart beat.

, if you or somebody else took as well much of Prozac look for emergency situation medical support..

The signs that could induce problem feature problem resting, impulsiveness, aggressiveness, restlessness, hostility, hyperactivity, agitation, irritability, anxiety attack, habits modifications and suicidal ideas.

Posted in Quisque vestibulum | Edit | 1 Comment »

Lorem Ipsum Dolore

January 3rd, 2007 by Author

In the beginning you could be started on a reduced amount of this medication and then the dose might be slowly minimized.

Posted in Suspendisse iaculis | Edit | 23 Comment »